Research Repository

Some estimates on the Hermite-Hadamard inequality through geometrically quasi-convex functions

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2017) Some estimates on the Hermite-Hadamard inequality through geometrically quasi-convex functions. Miscolc Mathematical Notes, 18 (2). pp. 933-946. ISSN 1787-2405

[img]
Preview
Text
Latif_1819.pdf - Published Version

Download (1MB) | Preview
Item Type: Article
Uncontrolled Keywords: inequalities; integral identity; Holder’s inequality; d Hermite Hadama; convex functions
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 29 May 2020 00:13
Last Modified: 05 Aug 2020 03:34
URI: http://vuir.vu.edu.au/id/eprint/40516
DOI: https://doi.org/10.18514/MMN.2017.1819
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar